# SDR NSVA2011231

- Difficulty date: September 15, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 35,289 hours, 40,770 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD FUSELAGE BOTTOM FRAME WEB AT STA 225.0 REF MESABA MM-409 # 404552 TD# 350-53-11-61.
